# SDR CALA0100089

- Difficulty date: February 1, 2001
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N18622
- Make and model: Boeing 737524
- Aircraft serial: 27526
- Aircraft time: 18,965 hours, 10,293 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emer Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE L-1 DOOR OVERHEAD EMERGENCY LIGHT FAILED TO ILLUMINATE DURING EMERGENCY LIGHT CHECK.  MAINTENANCE FOUND NUT ON GROUND LUG AT GROUND 622 BACKED OFF AND GROUND WIRE LOOSE.  REPLACED NUT AND TIGHTENED.  ALSO REPLACED DAMAGED PIN ON LIGHT ASSEMBLY.
